Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Stochastic processes with an integral-valued parameter


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 44 (1938), 87-150
MSC: Primary 60G05
MathSciNet review: 1501964
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [N] Bogolioùboff. Cf. N. Kryloff and N. Bogolioùboff below.
  • 1. P. J. Daniell, Integrals in an infinite number of dimensions, Ann. of Math. (2) 20 (1919), no. 4, 281–288. MR 1502563, http://dx.doi.org/10.2307/1967122
  • 2. (I) W. Doeblin and R. Fortet. Sur deux notes de Mm. Kryloff et Bogolioùboff, Comptes Rendus de l'Académie des Sciences, Paris, vol. 204 (1937), pp. 1699-1701.
  • 3. J. L. Doob, Probability and statistics, Trans. Amer. Math. Soc. 36 (1934), no. 4, 759–775. MR 1501765, http://dx.doi.org/10.1090/S0002-9947-1934-1501765-1
  • 4. J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. 42 (1937), no. 1, 107–140. MR 1501916, http://dx.doi.org/10.1090/S0002-9947-1937-1501916-1
  • [R] Fortet. Cf. W. Doeblin and R. Fortet.
  • 5. (I) M. Fréchet Compléments à la théorie des probabilités discontinues ``en chaîne," Annali delle Università Toscane, Pisa, (2), vol. 2 (1933), pp. 131-164.
  • 6. (II) -Sur l'allure asymptotique des densités itérées dans le problème des probabilités ``en chaîne," Bulletin de la Société Mathématique de France, vol. 62 (1934), pp. 68-83.
  • [M] Fréchet and J. Hadamard (I) Zeitschrift für angewandte Mathematik und Mechanik, vol. 13 (1933), pp. 92-97.
  • [J] Hadamard. Cf. M. Fréchet and J. Hadamard.
  • 7. (I) E. Hopf. On causality, statistics and probability, Journal of Mathematics and Physics of the Massachusetts Institute of Technology, vol. 13 (1934), pp. 51-102.
  • 8. B. Hostinský, Application du Calcul des Probabilités à la Théorie du mouvement Brownien, Ann. Inst. H. Poincaré 3 (1932), no. 1, 1–74 (French). MR 1508003
  • 9. (II) -Méthodes générales du calcul des probabilités, Mémorial des Sciences Mathématiques, no. 52.
  • 10. (I) M. Kac. Sur les fonctions indépendantes I, Studia Mathematica, vol. 6 (1936), pp. 46-58.
  • 11. (I) A. Khintchine. Zur mathematischen Begründung der statistischen Mechanik, Zeitschrift für angewandte Mathematik und Mechanik, vol. 13 (1933), pp. 101-103.
  • 12. A. Kolmogoroff, Über die analytischen Methoden in der Wahrscheinlichkeitsrechnung, Math. Ann. 104 (1931), no. 1, 415–458 (German). MR 1512678, http://dx.doi.org/10.1007/BF01457949
  • 13. (II) -Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 3.
  • 14. (I) N. Kryloff and N. Bogolioùboff. Sur les probabilités en chaîne, Comptes Rendus de l'Académie des Sciences, Paris, vol. 204 (1933), pp. 1386-1388.
  • 15. (II) -Les propriétés ergodiques des suites des probabilitiés en chaîne, Comptes Rendus de l'Académie des Sciences, Paris, vol. 204 (1937), pp. 1454-1456.
  • 16. (I) P. Lévy. Théorie de l'Addition des Variables Aléatoires, Paris, 1937.
  • 17. (I) Z. Łomnicki and S. Ulam. Sur la théorie de la mesure dans les espaces combinatoires et son application au calcul des Probabilités, I Variables indépendantes, Fundamenta Mathematicae, vol. 23 (1934), pp. 237-278.
  • 18. (I) R. von Mises. Wahrscheinlichkeitsrechnung und ihre Anwendung in der Statistik und theoretischen Physik, Leipzig and Vienna, 1931.
  • 19. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142 (98a:01023)
  • 20. V. Romanovsky, Recherches sur les chaînes de Markoff, Acta Math. 66 (1936), no. 1, 147–251 (French). Premier Mémoire. MR 1555412, http://dx.doi.org/10.1007/BF02546519
  • [S] Ulam. Cf. Z. Łomnicki and S. Ulam.
  • [N] Wiener. Cf. R. E. A. C. Paley and N. Wiener.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G05

Retrieve articles in all journals with MSC: 60G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501964-2
PII: S 0002-9947(1938)1501964-2
Article copyright: © Copyright 1938 American Mathematical Society